RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 122–130 (Mi umn3491)  

This article is cited in 7 scientific papers (total in 7 papers)

International Topology Conference
Survey lectures

Maps onto Tikhonov cubes

B. È. Shapirovskii


Full text: PDF file (706 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 145–156

Bibliographic databases:

MSC: 54C05, 54A25, 54D30

Citation: B. È. Shapirovskii, “Maps onto Tikhonov cubes”, Uspekhi Mat. Nauk, 35:3(213) (1980), 122–130; Russian Math. Surveys, 35:3 (1980), 145–156

Citation in format AMSBIB
\Bibitem{Sha80}
\by B.~\`E.~Shapirovskii
\paper Maps onto Tikhonov cubes
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 122--130
\mathnet{http://mi.mathnet.ru/umn3491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580628}
\zmath{https://zbmath.org/?q=an:0454.54013|0462.54013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..145S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 145--156
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001825}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600014}


Linking options:
  • http://mi.mathnet.ru/eng/umn3491
  • http://mi.mathnet.ru/eng/umn/v35/i3/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    3. A. Bella, A. Dow, G. Tironi, “Pseudoradial spaces: Separable subsets, products and maps onto Tychonoff cubes”, Topology and its Applications, 111:1-2 (2000), 71  crossref
    4. M.G. Tkachenko, V.V. Tkachuk, “Dyadicity index and metrizability of compact continuous images of function spaces”, Topology and its Applications, 149:1-3 (2005), 243  crossref
    5. Isaac Gorelic, “Solution of Shapirovskii's question”, Topology and its Applications, 153:15 (2006), 3024  crossref
    6. A.V. Arhangel'skii, “Precalibers, monolithic spaces, first countability, and homogeneity in the class of compact spaces”, Topology and its Applications, 155:17-18 (2008), 2128  crossref
    7. ALAN DOW, DAVID GUERRERO SÁNCHEZ, “DOMINATION CONDITIONS UNDER WHICH A COMPACT SPACE IS METRISABLE”, Bull. Aust. Math. Soc, 2015, 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:92
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019